MAUDE Adverse Event Report: STANDARD BARIATRICS, INC TITAN SGS; STAPLE, IMPLANTABLE

STANDARD BARIATRICS, INC TITAN SGS; STAPLE, IMPLANTABLE
Model Number SGS23R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure to Anastomose (1028); Abdominal Pain (1685); Fluid Discharge (2686)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, a small leak at the ge junction was confirmed via ct scan for a patient who showed up at the er with abdominal pain.The patient had received a laparoscopic sleeve gastrectomy, which used the titan sgs23r stapler, approximately two weeks prior to the event.The patient was hospitalized, given fluids along with getting a perc drain.A stent was placed.

Brand Name
TITAN SGS
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
STANDARD BARIATRICS, INC
4362 glendale milford rd
cincinnati OH 45242
Manufacturer Contact
michelle schnell
4362 glendale milford road
cincinnati, OH 45242
5136207751
MDR Report Key15157098
Report Number3012481535-2022-00002
Device Sequence Number5183808
Product Code GDW
UDI-Device Identifier00851677007089
UDI-Public(01)00851677007089(17)230310(11)2203(10)10077-22
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model NumberSGS23R
Device Catalogue NumberSGS23R
Device Lot Number077-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose